# SDR 98ZZZM369

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, TRAILING EDGE AND SHROUD UPPER SKIN STIFFENER IS CRACKED AT FORWARD END IN AREA BETWEEN WING RIBS 7 AND 8.  REPAIRED STIFFENER REF FAX JM/RJ0818-97.  (M)
